Items where Author is "Stevens, Shaun"

Up a level
Export as [feed] RSS
Group by: Item Type | Status | No Grouping
Jump to: Article | Thesis
Number of items: 34.

Article

Lust, Jamie and Stevens, Shaun (2020) On depth zero L-packets for classical groups. Proceedings of the London Mathematical Society, 121 (5). pp. 1083-1120. ISSN 0024-6115

Kurinczuk, Rob and Stevens, Shaun (2020) Cuspidal ℓ -modular representations of p-adic classical groups. Journal für die reine und angewandte Mathematik (Crelles Journal), 2020 (764). 23–69. ISSN 0075-4102

Skodlerack, Daniel and Stevens, Shaun (2020) Intertwining semisimple characters for p-adic classical groups. Nagoya Mathematical Journal, 238. pp. 137-205. ISSN 0027-7630

Sécherre, Vincent and Stevens, Shaun (2019) Towards an explicit local Jacquet-Langlands correspondence beyond the cuspidal case. Compositio Mathematica, 155 (10). pp. 1853-1887. ISSN 0010-437X

Anandavardhanan, U.K., Kurinczuk, Rob, Matringe, Nadir, Sécherre, Vincent and Stevens, Shaun (2019) Galois self-dual cuspidal types and Asai local factors. Journal of the European Mathematical Society. ISSN 1435-9855 (In Press)

Blondel, Corinne, Henniart, Guy and Stevens, Shaun (2019) Jordan blocks of cuspidal representations of symplectic groups. Algebra and Number Theory, 12 (10). pp. 2327-2386. ISSN 1937-0652

Adrian, Moshe, Liu, Baiying, Stevens, Shaun and Tam, Geo Kam-Fai (2018) On the sharpness of the bound for the Local Converse Theorem of p-adic GLprime. Proceedings of the American Mathematical Society, Series B, 5. pp. 6-17. ISSN 2330-1511

Stasinski, Alexander and Stevens, Shaun (2017) The regular representations of GLN over finite local principal ideal rings. Bulletin of the London Mathematical Society, 49 (6). 1066–1084. ISSN 0024-6093

Adrian, Moshe, Liu, Baiying, Stevens, Shaun and Xu, Peng (2016) On the Jacquet Conjecture on the Local Converse Problem for p-adic GL_n. Representation Theory, 20. pp. 1-13. ISSN 1088-4165

Stevens, Shaun, Ward, Tom and Zegowitz, Stefanie (2016) Halving dynamical systems. Contemporary Mathematics, 669.

Sécherre, Vincent and Stevens, Shaun (2016) Block decomposition of the category of l-modular smooth representations of GL(n,F) and its inner forms. Annales Scientifiques de l’École Normale Supérieure, 49 (3). pp. 669-709. ISSN 0012-9593

Jiang, Dihua, Nien, Chufeng and Stevens, Shaun (2015) Towards the Jacquet conjecture on the local converse problem for p-adic GL(n). Journal of the European Mathematical Society, 17 (4). pp. 991-1007. ISSN 1435-9855

Miyauchi, Michitaka and Stevens, Shaun (2014) Semisimple types for p -adic classical groups. Mathematische Annalen, 358 (1-2). pp. 257-288. ISSN 0025-5831

Baier, Stephan, Jaidee, Sawian, Stevens, Shaun and Ward, Tom (2013) Automorphisms with exotic orbit growth. Acta Arithmetica, 158. pp. 173-197. ISSN 0065-1036

Broussous, P, Secherre, V and Stevens, S (2012) Smooth representations of GL_m(D), V: Endo-classes. Documenta Mathematica, 17. pp. 23-77. ISSN 1431-0643

Secherre, V and Stevens, S (2012) Smooth Representations of GLm(D) VI: Semisimple Types. International Mathematics Research Notices, 2012 (13). pp. 2994-3039. ISSN 1073-7928

Jaidee, Sawian, Stevens, Shaun and Ward, Thomas (2011) Mertens' theorem for toral automorphisms. Proceedings of the American Mathematical Society, 139 (5). pp. 1819-1824.

Everest, G, Miles, R, Stevens, S and Ward, T (2010) Dirichlet series for finite combinatorial rank dynamics. Transactions of the American Mathematical Society, 362 (1). pp. 199-227. ISSN 0002-9947

Everest, G, Ingram, P and Stevens, S (2009) Primitive divisors on twists of the Fermat cubic. LMS Journal of Computation and Mathematics, 12. pp. 54-81. ISSN 1461-1570

Broussous, P and Stevens, S (2009) Buildings of classical groups and centralizers of Lie algebra elements. Journal of Lie Theory, 19 (1). pp. 55-78.

Blondel, C and Stevens, S (2009) Genericity of supercuspidal representations of p-adic Sp4. Compositio Mathematica, 145 (01). pp. 213-246. ISSN 0010-437X

Everest, Graham, Ingram, Patrick, Mahé, Valéry and Stevens, Shaun (2008) The uniform primality conjecture for elliptic curves. Acta Arithmetica, 134 (2). pp. 157-181. ISSN 0065-1036

Paskunas, Vytautas and Stevens, Shaun (2008) On the realisation of maximal simple types and epsilon factors of pairs. American Journal of Mathematics, 130 (5). pp. 1211-1261. ISSN 0002-9327

Stevens, S (2008) The supercuspidal representations of p-adic classical groups. Inventiones Mathematicae, 172 (2). pp. 289-352. ISSN 0020-9910

Sécherre, V and Stevens, S (2008) Représentations lisses de GLm(D) IV : représentations supercuspidales. Journal of the Institute of Mathematics of Jussieu, 7 (03). pp. 527-574. ISSN 1474-7480

Everest, G, Miles, R, Stevens, S and Ward, T (2007) Orbit-counting in non-hyperbolic dynamical systems. Journal für die reine und angewandte Mathematik (Crelles Journal), 2007 (608). pp. 155-182. ISSN 0075-4102

Everest, G, Stevens, S, Tamsett, Duncan and Ward, Tom (2007) Primes generated by recurrence sequences. American Mathematical Monthly, 114 (5). pp. 417-431. ISSN 1930-0972

Everest, Graham, Reynolds, Jonathan and Stevens, Shaun (2007) On the denominators of rational points on elliptic curves. Bulletin of the London Mathematical Society, 39 (5). pp. 762-770. ISSN 0024-6093

Goldberg, David, Kutzko, Philip and Stevens, Shaun (2007) Covers for Self-dual Supercuspidal Representations of the Siegel Levi Subgroup of Classical p-adic Groups. International Mathematics Research Notices, 2007. ISSN 1073-7928

Stevens, S (2005) Semisimple characters for p-adic classical groups. Duke Mathematical Journal, 127 (1). pp. 123-173. ISSN 0012-7094

Stevens, S (2002) Semisimple strata for p-adic classical groups. Annales Scientifiques de l’École Normale Supérieure, 35 (3). pp. 423-435. ISSN 0012-9593

Stevens, S (2001) Double coset decompositions and intertwining. manuscripta mathematica, 106 (3). pp. 349-364. ISSN 0025-2611

Stevens, S (2001) Intertwining and supercuspidal types for p-adic classical groups. Proceedings of the London Mathematical Society, 83 (1). pp. 120-140. ISSN 0024-6115

Thesis

Stevens, S (1998) Types and supercuspidal representations of p-adic symplectic groups. Other thesis, King's College London.

This list was generated on Thu Aug 6 02:59:49 2020 BST.